# SDR MALA965113

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Damaged
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERFORMED A REPAIR TO THE CARGO DOOR FRAME, P/N 27-22085, AT FS 491.00 BY REMOVING DAMAGED GAS STRUT MOUNT HOLE (1.625 BY 1.825).  FABRICATED, PREPPED AND INSTALLED A REPAIR ANGLE, REPAIR PLATE, AND FILLER IAW FAIRCHILD ARP 53-20-9503 DATED MARCH 1.  (M)
